Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jun 28, 2016, 10:13 PM EDT for Dutchess County, New York. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2016, 10:13 PM EDT (02:13 UTC)
- Expired
- Jun 28, 2016, 11:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Albany, NY
County Dutchess County, NY
The radar
The Brookhaven radar (KOKX), 98 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
342
WWUS81 KALY 290213
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1013 PM EDT TUE JUN 28 2016
CTZ001-013-MAZ025-NYZ059>061-065-066-290315-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-WESTERN
DUTCHESS-EASTERN DUTCHESS-EASTERN GREENE-EASTERN COLUMBIA-WESTERN
COLUMBIA-
1013 PM EDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN LITCHFIELD...
SOUTHWESTERN BERKSHIRE...DUTCHESS AND SOUTHERN COLUMBIA COUNTIES...
AT 1013 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CLERMONT TO FAHNESTOCK STATE PARK.
MOVEMENT WAS EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
POUGHKEEPSIE...NEW MILFORD...GREAT BARRINGTON...CATSKILL...SHERMAN...
RHINEBECK...PAWLING...BROOKFIELD...PLEASANT VALLEY...CLAVERACK...
WAPPINGERS FALLS...AMENIA...LIVINGSTON...COPAKE...SHEFFIELD...KENT...
SHARON...PINE PLAINS...FISHKILL AND CLERMONT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4149 7337 4151 7339 4149 7344 4152 7344
4163 7350 4165 7349 4167 7351 4166 7352
4153 7353 4149 7389 4148 7394 4223 7389
4220 7319 4151 7324 4151 7332 4149 7333
4147 7332
TIME...MOT...LOC 0213Z 269DEG 27KT 4205 7381 4146 7386
$$
NASWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 28, 10:10 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 28, 10:10 PM EDT, 3 minutes before
Area Forecast Discussion National Weather Service Albany NY 1010 PM EDT TUE JUN 28 2016 .SYNOPSIS... A cold front will slowly move across our region tonight, resulting in showers and thunderstorms. Some storms may be produce locally heavy rainfall. A disturbance will move through on Wednesday with a few more showers and thunderstorms. High pressure will then build into the region Wednesday night into Thursday night, bringing dry weather. Another frontal system may bring a few showers or thunderstorms Friday, before fair and seasonably warm conditions return for the upcoming weekend. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... The cold front will continue slowly moving east and south, as the weak wave of low pressure continues to ripple along it. The strongest thunderstorms are in the mid Hudson Valley through western New England...with locally heavy rain and some ponding of water on roadways. Lighter rain is occurring behind the convection and the back edge of the rain is in the Southern Adirondacks to Schoharie Valley and eastern Catskills...moving slowly east. Upper energy is still in the Great lakes and some broken cloud cover and isolated showers are associated with the upper energy. So...some breaks in the clouds should occur in areas along and west of the Hudson Valley through the night but light winds and wet ground could promote some patchy fog and development of low clouds. Some adjustments to the rain chances and the movement of the rain through tonight to reflect the current radar and satellite trends. Some other minor modifications to sky cover and temperatures as well. Overnight lows will mainly be in the lower 60s, with some 50s possible across portions of the Adirondacks. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... Wednesday, the shortwave currently located across the Great Lakes will translate east across the region during the midday hours on Wednesday. Forcing and mid level cooling associated with this feature should allow for isolated to scattered showers to develop, with the best chances/coverage across the upper Hudson Valley and southern VT. Isolated thunderstorms will also be possible in this region, where forcing will be greatest. Small hail/gusty winds could occur with any taller convective elements. Showers and thunderstorms should decrease in areal coverage late Wednesday afternoon. Expect high temperatures to reach the mid 70s to mid 80s, warmest in valley areas from Albany south and east. Wednesday night through Thursday night, high pressure will build in with dry weather and seasonable temperatures. On Friday, another shortwave will approach from the Great Lakes region. There remains uncertainty as to the areal extent of any showers/possible thunderstorms will be associated with this feature, and will ultimately depend on low level moisture recovery from the mid Atlantic region. For now, have chances for showers and thunderstorms Friday afternoon/evening, tapering off Friday night. Friday high temperatures are forecast to be in the upper 70s to mid 80s, but may be cooler if clouds/showers become more widespread. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... Generally fair and seasonably warm conditions are expected through the period. We will have to watch for any fast moving upper level impulses which pass through within a strong mid/upper level west/northwest flow, which could generate isolated/scattered showers, especially on Saturday, but for now, have indicated mainly dry conditions. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... Leading line of showers and thunderstorms tracking through the KGFL and KALB areas through 01Z. Area of intermittent rain behind the line of convection should occur through about 06Z at KGFL and KALB...then lingering low level moisture will help keep MVFR ceilings in the area through much of the night. Some MVFR visibilities in fog should occur intermittently through the night as well. The low clouds and fog should break up by around 13Z. The convection should reach KPSF and KPOU between 01Z and 03Z..then the area of showers behind the convection lingers to around 06Z-08Z. MVFR ceilings and visibilities should linger through about 13Z with the low level moisture. After around 13Z...ceilings and visibilities improve to VFR...but by 15Z-17Z...some scattered showers could develop around KALB...KGFL and KPSF as upper energy tracks through our region. So...including a VCSH there for Wednesday afternoon. South to southeast winds through about 01Z at KPOU and KPSF until the leading edge of the convection tracks through. There could be some northwesterly wind gusts to 25 kt in the leading edge of the convection. Winds become west and northwest around 10 kt once the convection exits. Then as the rain ends later tonight the winds trend to near calm. Winds become southwest to northwest at 10 kt or less Wednesday morning...continuing through Wednesday afternoon. Outlook... Wednesday Night: No Operational Impact. NO SIG WX. Thursday: No Operational Impact. NO SIG WX. Thursday Night: No Operational Impact. NO SIG WX. Friday: Moderate Operational Impact. Chance of SHRA...TSRA. Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Saturday: No Operational Impact. NO SIG WX. Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A cold front will slowly move across our region this evening and tonight, resulting in widespread showers and thunderstorms. Some storms may produce locally heavy rainfall. A disturbance will move through on Wednesday with a few more showers and thunderstorms. High pressure will then build into the region Wednesday night into Thursday, bringing dry weather. Minimum relative humidity values will increase to between 85 and 100 percent tonight. Minimum RH values on Wednesday will be around 40 to 55 percent. Southerly winds this evening at 5-10 mph will become westerly by later this evening around 5 mph. Winds on Wednesday will be northwest at 5 to 10 mph. && .HYDROLOGY... Showers and thunderstorms are likely across the region this evening and tonight, ahead of and along a slow moving cold front. Basin average rainfall will be around a half inch to an inch, however locally heavy rainfall could result in isolated amounts near or exceeding two inches. Ponding of water will occur within thunderstorms, and even isolated flash flooding is possible within persistent slow moving downpours, particularly across the western Mohawk Valley. Antecedent conditions are very dry though, so widespread hydro issues on larger stem rivers are not expected. A few lingering showers and thunderstorms are possible Wednesday with light qpf amounts. Dry weather will return by Thursday, with high pressure moving back in across the region. The latest drought monitor now has most of our region labeled 'Abnormally Dry' (D0). In fact, over the past 30 days, most of our region is approximately 1-3 inches below normal in terms of rainfall. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...KL/JPV NEAR TERM...KL/NAS SHORT TERM...KL/JPV LONG TERM...KL AVIATION...NAS FIRE WEATHER...KL/JPV HYDROLOGY...KL/JPV
Hazardous weather outlook, Jun 28, 7:40 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 740 PM EDT TUE JUN 28 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-292345- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 740 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EASTERN NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT AS A COLD FRONT MOVES EASTWARD. ALTHOUGH LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS COULD OCCUR...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AS AN UPPER LEVEL DISTURBANCE PASSES THROUGH. ALTHOUGH SOME SMALL HAIL AND GUSTY WINDS COULD ACCOMPANY A FEW OF THE THUNDERSTORMS...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 28, 4:40 PM EDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
440 PM EDT TUE JUN 28 2016
NYZ040-047-048-282115-
MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-
440 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MONTGOMERY...
NORTHEASTERN SCHOHARIE AND SOUTHWESTERN SCHENECTADY COUNTIES...
AT 440 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER COBLESKILL...
MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COBLESKILL...SCHOHARIE...CENTRAL BRIDGE...CARLISLE...SHARON...
CHARLESTON...ESPERANCE...SLOANSVILLE...VROMAN CORNERS...
GALLUPVILLE...SIDNEY CORNERS...KILMARTIN CORNERS...SHUTTER CORNERS...
ROOT CENTER...DWELLY CORNERS...MARKET CORNERS...LYKERS...
HOWES CAVE...DAVIS CORNERS AND ARGUSVILLE.
THIS INCLUDES INTERSTATE 88 NEAR MILE MARKER 23.
LAT...LON 4290 7439 4269 7418 4266 7422 4264 7424
4266 7452 4279 7459
TIME...MOT...LOC 2040Z 256DEG 14KT 4272 7448
ROKSpecial weather statement, Jun 28, 5:14 PM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
514 PM EDT TUE JUN 28 2016
NYZ041>043-083-282200-
NORTHERN WASHINGTON-NORTHERN WARREN-NORTHERN SARATOGA-SOUTHEAST
WARREN-
514 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SARATOGA...WEST
CENTRAL WASHINGTON AND WEST CENTRAL WARREN COUNTIES...
AT 514 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER DAY
CENTER...OR 16 MILES SOUTHWEST OF LAKE GEORGE VILLAGE...MOVING
NORTH NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...LAKE GEORGE VILLAGE...BOLTON LANDING...
LAKE LUZERNE CAMPGROUND...DAY CENTER...LAKE LUZERNE-HADLEY...
CHESTERTOWN...LAKE LUZERNE-HADLE...MOUNT HOPE...BOLTON...HADLEY...
THURMAN...LAKE GEORGE...STONY CREEK...HARRISBURG...BAKERTOWN...
WEST FORT ANN...RIVERBANK...NORTH BOLTON AND OVERLOOK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4351 7348 4345 7352 4342 7355 4340 7358
4341 7361 4339 7361 4338 7363 4325 7407
4331 7415 4345 7415 4371 7375
TIME...MOT...LOC 2114Z 236DEG 37KT 4333 7402
KSLSpecial weather statement, Jun 28, 7:15 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
715 PM EDT TUE JUN 28 2016
NYZ063-290015-
WESTERN ULSTER-
715 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ULSTER COUNTY...
AT 714 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WILLOWEMOC...OR 13 MILES NORTH OF LIBERTY...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WOODLAND VALLEY CAMPGROUND...SHANDAKEN...DENNING...WOODLAND...
BUSHNELLSVILLE...BRANCH...OLIVEREA...SEAGER...PINE HILL...
BELLE AYR...TURNWOOD...ALLABEN...BIG INDIAN...HARDENBURG...
LADLETON...FROST VALLEY...PEEKAMOOSE...MAPLEDALE AND HIGHMOUNT.
LAT...LON 4212 7456 4213 7455 4216 7442 4214 7437
4193 7427 4191 7453 4195 7463 4200 7475
4203 7475
TIME...MOT...LOC 2314Z 257DEG 17KT 4198 7470
ROKSpecial weather statement, Jun 28, 8:03 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
803 PM EDT TUE JUN 28 2016
NYZ063-064-290100-
WESTERN ULSTER-EASTERN ULSTER-
803 PM EDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ULSTER COUNTY...
AT 803 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF GRAHAMSVILLE TO
WOODRIDGE TO SHOHOLA. MOVEMENT WAS EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
KINGSTON...NEW PALTZ...ELLENVILLE...WALLKILL...PLATTEKILL...HURLEY...
WOODSTOCK...OLIVEBRIDGE...WOODLAND VALLEY CAMPGROUND...
MOUNT TREMPER...KENNETH L WILSON CAMPGROUND...PORT EWEN...
KERHONKSON...LAKE KATRINE...WEST HURLEY...WEST SHOKAN...NAPANOCH...
TILLSON...MODENA AND PHOENICIA.
LAT...LON 4160 7425 4163 7425 4163 7427 4160 7433
4159 7436 4165 7440 4174 7457 4188 7445
4196 7464 4210 7461 4204 7396 4165 7399
4160 7406 4160 7409 4162 7413 4158 7413
TIME...MOT...LOC 0003Z 275DEG 19KT 4195 7451 4170 7461 4147 7492
NASSpecial weather statement, Jun 28, 9:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
937 PM EDT TUE JUN 28 2016
NYZ059>061-064>066-290230-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-EASTERN
GREENE-EASTERN COLUMBIA-WESTERN COLUMBIA-
937 PM EDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN GREENE...
EASTERN ULSTER...DUTCHESS AND COLUMBIA COUNTIES...
AT 937 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CATSKILL TO 6 MILES NORTHWEST OF
WEST POINT. MOVEMENT WAS EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
POUGHKEEPSIE...KINGSTON...BEACON...NEW PALTZ...HUDSON...CATSKILL...
SAUGERTIES...RHINEBECK...PAWLING...WALLKILL...HYDE PARK...
PLATTEKILL...PLEASANT VALLEY...HURLEY...CLAVERACK...
WAPPINGERS FALLS...AMENIA...LIVINGSTON...COPAKE AND HIGHLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4145 7400 4152 7400 4157 7396 4159 7395
4158 7405 4160 7407 4160 7409 4162 7413
4158 7413 4159 7416 4160 7416 4231 7395
4236 7348 4153 7355 4149 7393 4144 7398
TIME...MOT...LOC 0137Z 263DEG 18KT 4225 7389 4142 7414
NASSpecial weather statement, Jun 28, 10:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1013 PM EDT TUE JUN 28 2016
CTZ001-013-MAZ025-NYZ059>061-065-066-290315-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-WESTERN
DUTCHESS-EASTERN DUTCHESS-EASTERN GREENE-EASTERN COLUMBIA-WESTERN
COLUMBIA-
1013 PM EDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN LITCHFIELD...
SOUTHWESTERN BERKSHIRE...DUTCHESS AND SOUTHERN COLUMBIA COUNTIES...
AT 1013 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CLERMONT TO FAHNESTOCK STATE PARK.
MOVEMENT WAS EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
POUGHKEEPSIE...NEW MILFORD...GREAT BARRINGTON...CATSKILL...SHERMAN...
RHINEBECK...PAWLING...BROOKFIELD...PLEASANT VALLEY...CLAVERACK...
WAPPINGERS FALLS...AMENIA...LIVINGSTON...COPAKE...SHEFFIELD...KENT...
SHARON...PINE PLAINS...FISHKILL AND CLERMONT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4149 7337 4151 7339 4149 7344 4152 7344
4163 7350 4165 7349 4167 7351 4166 7352
4153 7353 4149 7389 4148 7394 4223 7389
4220 7319 4151 7324 4151 7332 4149 7333
4147 7332
TIME...MOT...LOC 0213Z 269DEG 27KT 4205 7381 4146 7386
NASThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:03 PM EDT | Special Weather Statement | ALY | Ulster | 57 min |
| Jun 28, 9:37 PM EDT | Special Weather Statement | ALY | Columbia, Dutchess | 53 min |
| Jun 29, 3:30 PM EDT | Special Weather Statement | ALY | Washington | 45 min |
| Jun 28, 11:09 PM EDT | Special Weather Statement | ALY | Windham | 51 min |
Nearby
Special Weather Statements in New York, 2016Special Weather Statements in Connecticut, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.